# SDR DALA2024070806853

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 57,223 hours, 40,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLIGHT COMPARTMENT EMERGENCY FLOOD LIGHT, L2-785, DOES NOT ILLUMINATE IN EMERGENCY LIGHT TEST.  REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY REF B717 AMM 33-51-04. OPERATIONAL CHECK WAS GOOD.
